# SDR DALA2020100503286

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 0988
- Aircraft time: 63,546 hours, 29,120 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Intermittent
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT RT AFT EMERGENCY EXIT ECAM MESSAGE ON CLIMBOUT TILL 14000' CABIN PRESS REMAINED NORMAL WITH NO NOTICEABLE BUMPS OF AIRPRESSURE FELT.  CORRECTIVE ACTION: INTERMITTENT RT AFT EMERGENCY EXIT ECAM MESSAGE ON CLIMBOUT TILL 14000' CABIN PRESS REMAINED NORMAL WITH NO NOTICEABLE BUMPS OF AIR PRESSURE FELT.
